National Changhua University of Education Institutional Repository : Item 987654321/8891
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25211027      Online Users : 111
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8891

Please use this identifier to cite or link to this item:

Title: On the Constrained Equilibrium Problems with Finite Families of Players
Authors: L. J. Lin;S. F. Cheng;X. Y. Liu;Q. H. Ansari
Contributors: 數學系
Keywords: Constrained equilibrium problems;Debreu Social equilibrium problem;Nash equilibrium problem;Fixed point;Coincidence theorem
Date: 2003-08
Issue Date: 2011-05-10T06:47:07Z
Publisher: Elsevier Science
Abstract: In this paper, we consider the equilibrium problem with "nite number of families of players
such that each family may not have the same number of players and "nite number of families
of constrained correspondences on the strategy sets. We also consider the case with two "nite
families of constrained correspondences on the strategies sets. We demonstrate an example of
our equilibrium problem. We derive a "xed point theorem for a family of multimaps and a
coincidence theorem for two families of multimaps. By using these results, we establish the
existence of a solution of our equilibrium problems. The results of this paper generalize some
known results in the literature.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 54(3):525-543
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback